# SDR CA151215016

- Difficulty date: September 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 25,888 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE INITIAL APPLICATION OF POWER FOR TAKEOFF, A POPPING NOISE, ALONG WITH A SLIGHT SHUDDER, WAS FELT.  TAKEOFF WAS ABORTED IMMEDIATELY AND THE ACFT RETURNED TO THE APRON FOR THE PASSENGERS TO DEPLANE.  POST EVENT INSPECTION FOUND A SEIZED PROPELLER AND ENGINE INTERNAL DAMAGE.  ENGINE WAS REMOVED AND FORWARDED FOR REPAIRS.
